# SDR UPS07850925

- Difficulty date: October 10, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 55 Rbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION AND DEEP TOOLING MARKS/GOUGES ON GUSSET AT BOTTOM OF STA 55 FLOORBEAM RBL 48.  REMOVED, FABRICATED, AND INSTALLED REPAIR GUSSET AT STA 55 RBL 48 FLOORBEAM IAW DWG 5641543, AND SRM 51-3-2, AND SRM 51-1-20D.
